# SDR HNAA0700210

- Difficulty date: June 9, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700515001
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD AND OUTBOARD WING REAR SPAR WORN TO LIMITS.  RIGHT INBOARD AND OUTBOARD AILERON CABLES REMOVED AND REPLACED IAW 27-12-00.
